MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a renegade stc microcatheter catheter in the hoop.The complaint device arrived in the packaging hoop and could not be removed.A syringe filled with water was attached to the hoop and was flushed.Once the hoop was flushed, the complaint device easily removed from the hoop.Analysis of the tip and shaft consisted of microscopic and visual inspection.Inspection revealed the inner shaft was stretched for 48.5cm with the outer shaft broken in three areas over the stretched area.The first fracture was located 6mm from the strain relief.The complaint device arrived in the packaging hoop and could not be removed.Inspection of the rest of the device found no other damage.
 
Event or Problem Description
It was reported that catheter tip was broken.A 105/20/straight/1ro renegade stc 18 was selected for use.During preparation, it was noted that the tip was broken and the device was cracked when unpacking.The device was not used within the patient.No patient complications reported.

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8896517
Report Number2134265-2019-09723
Device Sequence Number11139084
Product Code DQO
UDI-Device Identifier08714729444381
UDI-Public08714729444381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2022
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0023561974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1